MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CYSC2; CREATININE TEST SYSTEM

ROCHE DIAGNOSTICS CYSC2; CREATININE TEST SYSTEM
Catalog Number 06600263190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable tina-quant cystatin c gen.2 (cysc2) results from one patient sample tested on the cobas 8000 c702 module.The initial result was reported outside of the laboratory.The doctor complained that the result did not match the patient's history and health status and the rest of the diagnostic test results, prompting the rerun of the patient sample.The reporter also serially diluted the patient sample with 0.9% nacl manually to check for any interference.On (b)(6) 2023: - the initial result of the undiluted patient sample was 6.25 mg/l.On (b)(6) 2023: - the first repeat result of the undiluted patient sample was 6.35 mg/l.- the second repeat result with the patient sample at 1:16 dilution was 0.00 mg/l.- the third repeat result with the patient sample at 1:8 dilution was 0.10 mg/l with a final dilution result of 0.80 mg/l.- the fourth repeat result with the patient sample at 1:4 dilution was 0.31 mg/l with a final dilution result of 1.24 mg/l.- the fifth repeat result with the patient sample at 1:2 dilution was 1.42 mg/l with a final dilution result of 2.84 mg/l.- the sixth repeat result of the undiluted patient sample was 6.59 mg/l.
 
Additional Manufacturer Narrative
The patient sample was received for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation tested the patient sample for the following immunoglobulin assays: iga, igm, igg, kappa, and lambda.The results for iga and igg were below the normal range; the igm result was above the normal range; the kappa/lambda ratio was above the normal range.The investigation concluded that all of the immunoglobulin assay results were highly pathological.The patient sample was tested further using the cobas c 702 and cysc2 retention kits.The test was performed with the patient sample diluted with water (product labeling states "sample dilution diluent (h2o").The results obtained by the investigation were comparable with the results obtained by the customer; the investigation excluded a general reagent issue.The investigation determined that the cause of the event was consistent with a known interferent in the patient sample (due to gammopathy).Product labeling states "in very rare cases, gammopathy, in particular type igm (waldenstrom¿s macroglobulinemia), may cause unreliable results.In very rare cases falsely elevated results for cystatin c will be obtained from samples taken from patients who have been treated with rabbit antibodies or have developed anti-rabbit antibodies.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation did not identify a product problem.

Brand Name
CYSC2
Common Device Name
CREATININE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17641221
Report Number1823260-2023-02796
Device Sequence Number7936637
Product Code NDY
UDI-Device Identifier04015630932405
UDI-Public04015630932405
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K141143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue Number06600263190
Device Lot Number70545001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer09/15/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown